# SDR FDEA201205091772

- Difficulty date: May 9, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A5378159120200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK 4L HAS 6 EA AREAS OF CORROSION BETWEEN FRAMES 31 AND 38 TOTAL   DEFECT 4 SQ".  AFTER REMOVAL OF LEVEL 1 CORROSION ON SEAT TRACK 4L IT WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16.  R & R CARGO TRACK SECTION IAW SRM 53-10-16. REPROTECTED IAW SRM 51-75-10.
